# SDR R61A201606120388

- Difficulty date: June 12, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 5,104 hours, 3,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT WAS INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED FLASHLIGHT PER AMM AND OPS CHECKED GOOD.
